# SDR AALA200801937

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 68,583 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T87562
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW MAIN LANDING GEAR PRESSURE DECK LONGITUDINAL STIFFENER HAS A HOLE IN THE UPPER OUT BOARD FLANGE AT RT BUTTLINE 5.75 STATION 1060.  REPAIRED PER MRB 767 3250.  (CLOSED)
